# SDR CA060905001

- Difficulty date: September 5, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 519 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 1052947
- Condition: Worn
- Location: Magneto
- Component: Magneto, Cont
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HOUR INSPECTION, THE LOWER BEARING INNER RACE WAS FOUND LOOSE ON THE SHAFT.  THE BEARING INNER RACE HAD BEEN SPINNING ON THE SHAFT CAUSING SHAFT JOURNAL TO WEAR. (TC NR 20060905001)
